# SDR SIMA20220622010

- Difficulty date: June 22, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Aft Galley Rh Lo
- Component: Beam Center III
- Component part number: 17065669004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY RH LOWER BEAM CORRODED AT FR 87. (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH LOWER BEAM AT FR 87 IAW EMB 175 SRM 51-40-08 AND SRM 51-43-03.
